Hail, Woodruff
- When
- March 31, 3:17 PM CST
- Where
- Woodruff County, Augusta
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.283, -91.367
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 31, 9:55 AM CST, 5 hours 22 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 955 AM CST SAT MAR 31 2001 UPDATED FOR DENSE FOG ADVY EXPIRATION VSBYS HAVE IMPROVED RAPIDLY ACROSS THE FA SINCE 8 AM...WITH MOST AREAS AOA 7SM ATTM. WENT AHEAD AND ALLOWED DENSE FOG ADVY TO EXPIRE AND ALREADY UPDATED ZONES TO ACCOUNT FOR THIS. AFTERNOON HEATING...COMBINED WITH COLDER AIR ALOFT...WILL RESULT IN INCREASING LAPSE RATES AHEAD OF COLD FRONT. JUST SPOKE WITH SPC FORECASTER CONCERNING POTENTIAL FOR HAIL WITH SOME STORMS. NEW DAY 1 OUTLOOK WILL BE UPDATED TO A SLIGHT RISK AT 1630Z FOR MUCH OF THE CWA. REST OF FORECAST LOOKS GOOD. THANKS TO J. HALES AT SPC FOR COORDINATION C!ALL THIS MORNING. ..44.. .LIT...NONE.
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-010100- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1210 PM CST SAT MAR 31 2001 ...SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF ARKANSAS THIS AFTERNOON... A COLD FRONT WAS LOCATED OVER WESTERN ARKANSAS AT MIDDAY. THE FRONT WILL BE MOVING SOUTHEAST ACROSS THE STATE THIS AFTERNOON. AS THE FRONT MOVES INTO WARM AND UNSTABLE AIR ALREADY IN PLACE OVER ARKANSAS...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP. AT THE SAME TIME...COLD AIR ALOFT WILL BE ADDING TO THE INSTABILITY OVER THE STATE. AS DAYTIME HEATING TAKES PLACE AND THE FRONT MOVES ACROSS THE STATE...THERE EXISTS A POSSIBILITY OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE PRIMARY THREAT OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS. STORM SPOTTERS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGERS MAY BE NEEDED THIS AFTERNOON FOR POSSIBLE ACTIVATION. EVERYONE IS URGED TO KEEP ABREAST OF THE LATEST WEATHER CONDITIONS AND REVIEW SEVERE WEATHER SAFETY RULES. KEEP ADVISED ON THE LATEST WEATHER FORECASTS THIS AFTERNOON FROM YOUR NATIONAL WEATHER SERVICE. 32/44
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 PM CST SAT MAR 31 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1225 PM PARON AR .75 INCH HAIL
03/31/01 SALINE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0100 PM BRYANT AR 1.75 INCH HAIL
03/31/01 SALINE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0140 PM 10 NW HEBER SPGS AR .75 INCH HAIL
03/31/01 CLEBURNE HAIL REPORTED IN THE
TOWN OF GREERS FERRY.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0155 PM 3 SW HEBER SPGS AR 1.75 INCH HAIL
03/31/01 CLEBURNE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0156 PM REDFIELD AR .75 INCH HAIL
03/31/01 JEFFERSON REPORTED BY LAW
% ENFORCEMENT OFFICIAL.
0246 PM BALD KNOB AR .75 INCH HAIL
03/31/01 WHITE REPORTED BY STORM
SPOTTER.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
305 PM CST SAT MAR 31 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 PM SEARCY AR .75 INCH HAIL
03/31/01 WHITE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0300 PM JUDSONIA AR 1.75 INCH HAIL
03/31/01 WHITE REPORTED BY LAW
ENFORCEMENT OFFICIAL.The Little Rock radar (KLZK), 95 km away, was scanning. The volume nearest the first event began at 21:19 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, March 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5236660.